# SDR SIMA20210515001

- Difficulty date: May 15, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 50,657 hours, 42,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Detached
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMEREGNCY FLASHLIGHT HOLDER BROKEN REF AML PAGE 4734410/1 MEL 25-32, AUTH# 05-196M-C.-C/A-R&R FA EMERGENCY FLASHLIGHT HOLDER & PERFORMED OPS CHECK IAW AMM 33-50-16, OPS CHECK GOOD, MEL ITEM RESTORED.
